# SDR AALA201511309013

- Difficulty date: November 25, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 68,685 hours, 24,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR DIFFICULT TO LATCH, NOTICED SCARRING OF UPPER RT DOOR FRAME LATCH ASSEMBLY.  CHECKED FOR  WEAR ON DOOR HINGES & REPLACED AFT UPPER LATCH FITTING IAW 52-11-37-404-038.
